# SDR K11A2025093000352

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737883
- Aircraft serial: 28326
- Aircraft time: 50,772 hours, 36,085 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Plug
- Part number: 8673410
- Condition: Inflt Separation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

FIRST WINDOW PLUG ON LEFT SIDE AFT OF MAIN CARGO DOOR BLEW OUT AND DEPARTED AIRCRAFT IN FLIGHT AT APPROXIMATELY FL250. SEE KCII M-7 PAGES 1-3 FOR WORK PERFORMED REPLACED WINDOW PLUG IAW B737-800 AMM 56-21-11, CABIN PRESSURE CHECK GOOD IAW 56-21-11, LEAK CHECK GOOD.
